A-Infinity Sabloff Duality via the L...
Chen, Zhenyi,

Linked to FindBook      Google Book      Amazon      博客來     
  • A-Infinity Sabloff Duality via the LSFT Algebra /
  • Record Type: Electronic resources : Monograph/item
    Title/Author: A-Infinity Sabloff Duality via the LSFT Algebra // Zhenyi Chen.
    Author: Chen, Zhenyi,
    Description: 1 electronic resource (122 pages)
    Notes: Source: Dissertations Abstracts International, Volume: 86-12, Section: B.
    Contained By: Dissertations Abstracts International86-12B.
    Subject: Mathematics. -
    Online resource: https://pqdd.sinica.edu.tw/twdaoapp/servlet/advanced?query=32001680
    ISBN: 9798315799757
Location:  Year:  Volume Number: 
Items
  • 1 records • Pages 1 •
  • 1 records • Pages 1 •
Multimedia
Reviews
Export
pickup library
 
 
Change password
Login